# SDR 98FDEA00410

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR ON NR 6 SLAT TRACK SUPPORT O/B SIDE, LT WING.  MAJOR REPAIR PERFOMED IAW EA 8-5710-38424 BLENDED OUT AREA ON SLAT TRACK SUPPORT WITH 1.0 RAD MIN.  PROTECTED AREA WITH ALODINE AND PRIMER IAW SRM 51-21-01. (10 MARCH 1998).
